About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 853134, 10 pages
http://dx.doi.org/10.1155/2013/853134
Research Article

Stability of a Functional Differential System with a Finite Number of Delays

1CEITEC BUT, Brno University of Technology, Technicka 3058/10, 61600 Brno, Czech Republic
2Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technicka 8, 61600 Brno, Czech Republic

Received 22 December 2012; Accepted 23 May 2013

Academic Editor: Zhiming Guo

Copyright © 2013 Josef Rebenda and Zdeněk Šmarda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Rebenda and Zdeněk Šmarda, “Stability of a Functional Differential System with a Finite Number of Delays,” Abstract and Applied Analysis, vol. 2013, Article ID 853134, 10 pages, 2013. doi:10.1155/2013/853134